# SDR A6WA200840546

- Difficulty date: July 20, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N425
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 14,548 hours, 13,176 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT THRUST LEVER DIFFICULT TO MOVE, SHUT OFF THROUGH FULL THROTTLE RANGE.  CLEANED AND LUBED RT THROTTLE CABLE CONTROL SYSTEM IAW AWAC SUPP 05-028 AND IAW AMM 76-11-00.  PERFORMED FUNCTIONAL TEST OF RT THROTTLE CONTROL GEARBOX ASSEMBLY, OPS CHECK NORMALLY IAW CRJ AMM 76-11-00.  (A)
